# SDR FDEA201403050453

- Difficulty date: March 5, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382055
- Condition: Corroded
- Location: Bs 1615-1325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER SPLICE 25L AT BS 1615 - 1625, HAS CORROSION AROUND FASTENERS WITH BUBBLED PAINT.  REMOVED STRINGER SPLICE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG. 101, DETAIL II. LOCATED AND DRILLED NEW STRINGER SPLICE IAW SRM 51-40-05 AND DWG 146N3703, REV. A. INSTALLED STRINGER SPLICE IAW SRM 51-40-02 AND DWG 146N3703.   MAJOR REPAIR (CAT. "A")
